# SDR UHLA2015011400013

- Difficulty date: January 14, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N290SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145474
- Aircraft time: 29,698 hours, 28,098 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE CABIN ALTITUDE INDICATION WAS LOST ON CLIMB OUT WHILE THE AUTO PRESSURIZATION SYSTEM WAS DEFERRED. THE AIRCRAFT RETURNED TO FIELD AND LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE VERIFIED THE ELECTROPNUEMATIC VALVE WAS PROPERLY DEACTIVATED. OPERATIONAL CHECKS OF THE CABIN ALTITUDE INDICATION SYSTEM WERE GOOD WITH NO FURTHER DEFECTS NOTED.
